MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 168 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 168-360
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "deflation" and "textured" against left device.Healthcare professional reported "bilateral exchange from textured to smooth breast implants due to the patient¿s concern with the product".The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: one opening observed in the posterior side assessed as unidentified (tear) opening.(shell thickness within specification).Additional observations: white particle observed on the deice.Yellow particle observed inside device.Wear abrasion observed on the device.Crease fold observed on the device.No further actions are required as the device was implanted.

Brand Name
STYLE 168 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14962793
Report Number9617229-2022-11285
Device Sequence Number12133989
Product Code FWM
UDI-Device Identifier10888628000834
UDI-Public10888628000834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2020
Device Model Number168-360
Device Catalogue Number168-360
Device Lot Number2938361
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight73 KG